# SDR SWIA200718693

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 8,815 hours, 7,664 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Binding
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6691 - SERVICE DOOR IS DIFFICULT TO OPEN FROM THE OUTSIDE.  REPLACED CAM BEARING PER AMM 52-41-03.  OPS CHECK GOOD.
